MathSciNet Relay Station
MathSciNet bibliographic data
MR2211927 92D30 (34D23 37N25)
Wang, Liancheng; Li, Michael Y. Mathematical analysis of the global dynamics of a model for HIV infection of $\rm CD4\sp +$ T cells. Math. Biosci. 200 (2006), no. 1, 44–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement